Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 141, Number 3

Simultaneous embeddings of finite dimensional division algebras
Louis Rowen and David Saltman.
Proc. Amer. Math. Soc. 141 (2013), 737-744
Abstract, references and article information
Full-text PDF
MathSciNet review: 3003667
The geometric genus of a desingularized fiber product of elliptic surfaces
Chad Schoen.
Proc. Amer. Math. Soc. 141 (2013), 745-752
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3003668
A cotorsion theory in the homotopy category of flat quasi-coherent sheaves
E. Hosseini and Sh. Salarian.
Proc. Amer. Math. Soc. 141 (2013), 753-762
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3003669
On commuting matrices and exponentials
Clément de Seguins Pazzis.
Proc. Amer. Math. Soc. 141 (2013), 763-774
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3003670
Comment on a result by Alpin, Chien, and Yeh
A. Melman.
Proc. Amer. Math. Soc. 141 (2013), 775-777
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3003671
Counting equivalence classes of vertex pairs modulo the dihedral action on the associahedron
Douglas Bowman and Alon Regev.
Proc. Amer. Math. Soc. 141 (2013), 779-789
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3003672
Concordant numbers within arithmetic progressions and elliptic curves
Bo-Hae Im.
Proc. Amer. Math. Soc. 141 (2013), 791-800
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3003673
Weak approximation for general degree two del Pezzo surfaces
Amanda Knecht.
Proc. Amer. Math. Soc. 141 (2013), 801-811
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3003674
On the independence of Heegner points on CM elliptic curves associated to distinct quadratic imaginary fields
Hatice Şahinoğlu.
Proc. Amer. Math. Soc. 141 (2013), 813-826
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3003675
Strong algebrability of sets of sequences and functions
Artur Bartoszewicz and Szymon Głab.
Proc. Amer. Math. Soc. 141 (2013), 827-835
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3003676
Inner tableau translation property of the weak order and related results
Müge Taşkin.
Proc. Amer. Math. Soc. 141 (2013), 837-856
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3003677
Another Veech triangle
W. Patrick Hooper.
Proc. Amer. Math. Soc. 141 (2013), 857-865
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3003678
A sharp operator version of the Bishop-Phelps theorem for operators from $ℓ_{1}$ to CL-spaces
Lixin Cheng, Duanxu Dai and Yunbai Dong.
Proc. Amer. Math. Soc. 141 (2013), 867-872
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3003679
A sharp one-sided bound for the Hilbert transform
Adam Osȩkowski.
Proc. Amer. Math. Soc. 141 (2013), 873-882
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3003680
Optimal upper bounds for the eigenvalue ratios of one-dimensional $p$-Laplacian
Chao-Zhong Chen, C. K. Law, Wei-Cheng Lian and Wei-Chuan Wang.
Proc. Amer. Math. Soc. 141 (2013), 883-893
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3003681
Growth rates of dimensional invariants of compact quantum groups and a theorem of Høegh-Krohn, Landstad and Størmer
Claudia Pinzari.
Proc. Amer. Math. Soc. 141 (2013), 895-907
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3003682
The Dixmier approximation theorem in algebras of measurable operators
Guy H. Flint, Ben de Pagter and Fedor A. Sukochev.
Proc. Amer. Math. Soc. 141 (2013), 909-918
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3003683
Forward-convex convergence in probability of sequences of nonnegative random variables
Constantinos Kardaras and Gordan Žitković.
Proc. Amer. Math. Soc. 141 (2013), 919-929
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3003684
A 1-dimensional Peano continuum which is not an IFS attractor
Taras Banakh and Magdalena Nowak.
Proc. Amer. Math. Soc. 141 (2013), 931-935
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3003685
$ℓ^{2}$-Linear independence for the system of integer translates of a square integrable function
Sandra Saliani.
Proc. Amer. Math. Soc. 141 (2013), 937-941
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3003686
Solutions of an advected phase field system with low regularity velocity
Bianca Morelli Rodolfo Calsavara and José Luiz Boldrini.
Proc. Amer. Math. Soc. 141 (2013), 943-958
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3003687
Dual $-1$ Hahn polynomials: “Classical” polynomials beyond the Leonard duality
Satoshi Tsujimoto, Luc Vinet and Alexei Zhedanov.
Proc. Amer. Math. Soc. 141 (2013), 959-970
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3003688
Differentiability, porosity and doubling in metric measure spaces
David Bate and Gareth Speight.
Proc. Amer. Math. Soc. 141 (2013), 971-985
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3003689
A class of nonsofic multidimensional shift spaces
Ronnie Pavlov.
Proc. Amer. Math. Soc. 141 (2013), 987-996
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3003690
Monotone unitary families
Daniel Grieser.
Proc. Amer. Math. Soc. 141 (2013), 997-1005
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3003691
Refinements of lower bounds for polygamma functions
Bai-Ni Guo and Feng Qi.
Proc. Amer. Math. Soc. 141 (2013), 1007-1015
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3003692
Algebraic characterization of isometries of the complex and the quaternionic hyperbolic $3$-spaces
Krishnendu Gongopadhyay.
Proc. Amer. Math. Soc. 141 (2013), 1017-1027
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3003693
Weak topologies in complete $CAT(0)$ metric spaces
Bijan Ahmadi Kakavandi.
Proc. Amer. Math. Soc. 141 (2013), 1029-1039
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3003694
The power of backtracking and the confinement of length
Timothy H. McNicholl.
Proc. Amer. Math. Soc. 141 (2013), 1041-1053
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3003695
On Borel sets belonging to every invariant ccc $𝜎$-ideal on $2^{\mathbb{N}}$
Piotr Zakrzewski.
Proc. Amer. Math. Soc. 141 (2013), 1055-1065
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3003696
Gradient estimate on convex domains and applications
Feng-Yu Wang and Lixin Yan.
Proc. Amer. Math. Soc. 141 (2013), 1067-1081
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3003697
Non-existence of quadratic harmonic maps of $S^{4}$ into $S^{5}$ or $S^{6}$
Faen Wu and Xinnuan Zhao.
Proc. Amer. Math. Soc. 141 (2013), 1083-1091
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3003698
Discretized configurations and partial partitions
Aaron Abrams, David Gay and Valerie Hower.
Proc. Amer. Math. Soc. 141 (2013), 1093-1104
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3003699